# SDR N6WA2024110602

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 42,441 hours, 30,909 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION , FL380 WHILE LEVELING, ALT HOLD NOT FUNCTIONING. PERFORMED CRJ FIM TASK 21-31-00 WITH NO ISSUES FOUND, ALSO INSPECTION AND PRESSURIZATION CHECK OF MAIN DOOR IAW CRJ AMM52-11-07 NO ISSUES OR DEFECTS NOTED AND NO MESSAGES PRESENT.
